Sharp convergence estimates for the preconditioned steepest descent method for hermitian eigenvalue problems

Ovtchinnikov, E. 2006. Sharp convergence estimates for the preconditioned steepest descent method for hermitian eigenvalue problems. SIAM Journal on Numerical Analysis. 43 (6), pp. 2668-2689. doi:10.1137/040620643

TitleSharp convergence estimates for the preconditioned steepest descent method for hermitian eigenvalue problems
AuthorsOvtchinnikov, E.
JournalSIAM Journal on Numerical Analysis
Journal citation43 (6), pp. 2668-2689
ISSN0036-1429
Year2006
Digital Object Identifier (DOI)doi:10.1137/040620643
Publication dates
Published2006

Related outputs

Computing several eigenpairs of Hermitian problems by conjugate gradient iterations
Ovtchinnikov, E. 2008. Computing several eigenpairs of Hermitian problems by conjugate gradient iterations. Journal of Computational Physics. 227 (22), pp. 9477-9497. doi:10.1016/j.jcp.2008.06.038

Jacobi correction equation, line search, and conjugate gradients in Hermitian eigenvalue computation II: computing several extreme eigenvalues
Ovtchinnikov, E. 2008. Jacobi correction equation, line search, and conjugate gradients in Hermitian eigenvalue computation II: computing several extreme eigenvalues. SIAM Journal on Numerical Analysis. 46 (5), pp. 2593-2619. doi:10.1137/070688754

Jacobi correction equation, line search and conjugate gradients in Hermitian eigenvalue computation I: computing an extreme eigenvalue
Ovtchinnikov, E. 2008. Jacobi correction equation, line search and conjugate gradients in Hermitian eigenvalue computation I: computing an extreme eigenvalue. SIAM Journal on Numerical Analysis. 46 (5), pp. 2567-2592. doi:10.1137/070688742

Block locally optimal preconditioned eigenvalue Xolvers (BLOPEX) in Hypre and PETSc
Knyazev, A.V., Argentati, M.E., Lashuk, I. and Ovtchinnikov, E. 2007. Block locally optimal preconditioned eigenvalue Xolvers (BLOPEX) in Hypre and PETSc. SIAM Journal on Scientific Computing. 29 (5), pp. 2224-2239. doi:10.1137/060661624

Cluster robustness of preconditioned gradient subspace iteration eigensolvers
Ovtchinnikov, E. 2006. Cluster robustness of preconditioned gradient subspace iteration eigensolvers. Linear Algebra and its Applications. 415 (1), pp. 140-166. doi:10.1016/j.laa.2005.06.039

Cluster robust error estimates for the Rayleigh-Ritz approximation II: Estimates for eigenvalues
Ovtchinnikov, E. 2006. Cluster robust error estimates for the Rayleigh-Ritz approximation II: Estimates for eigenvalues. Linear Algebra and its Applications. 415 (1), pp. 188-209. doi:10.1016/j.laa.2005.06.041

Cluster robust error estimates for the Rayleigh-Ritz approximation I: Estimates for invariant subspaces
Ovtchinnikov, E. 2006. Cluster robust error estimates for the Rayleigh-Ritz approximation I: Estimates for invariant subspaces. Linear Algebra and its Applications. 415 (1), pp. 167-187. doi:10.1016/j.laa.2005.06.040

Convergence estimates for the generalized davidson method for symmetric eigenvalue problems II: the subspace acceleration
Ovtchinnikov, E. 2003. Convergence estimates for the generalized davidson method for symmetric eigenvalue problems II: the subspace acceleration. SIAM Journal on Numerical Analysis. 41 (1), pp. 272-286. doi:10.1137/S0036142902411756

Convergence estimates for the generalized davidson method for symmetric eigenvalue problems I: the preconditioning aspect
Ovtchinnikov, E. 2003. Convergence estimates for the generalized davidson method for symmetric eigenvalue problems I: the preconditioning aspect. SIAM Journal on Numerical Analysis. 41 (1), pp. 258-271. doi:10.1137/S0036142902411756

On the opodeictics of successive eigenvalue relaxation for large-scale eigenvalue problems: proofs of convergence estimates
Xanthis, L. and Ovtchinnikov, E. 2002. On the opodeictics of successive eigenvalue relaxation for large-scale eigenvalue problems: proofs of convergence estimates. HERMIS: the International Journal of Computer Mathematics and its Applications. 3, pp. 65-90.

Successive eigenvalue relaxation: a new method for the generalized eigenvalue problem and convergence estimates
Ovtchinnikov, E. and Xanthis, L. 2001. Successive eigenvalue relaxation: a new method for the generalized eigenvalue problem and convergence estimates. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 457 (2006), pp. 441-451. doi:10.1098/rspa.2000.0674

Permalink - https://westminsterresearch.westminster.ac.uk/item/926y0/sharp-convergence-estimates-for-the-preconditioned-steepest-descent-method-for-hermitian-eigenvalue-problems


Share this
Tweet
Email